# SDR ABXA010306

- Difficulty date: June 10, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 37,684 hours, 34,039 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE LANDING GEAR MONITOR DISPLAYED WITH LANDING GEAR UP AND LOCKED.  REPLACED PSEU PER B767 MM 32-09-03.  OPS CHECKED GOOD.
